# SDR SWAA2022030368925

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY SCUFFPLATE SUPPORT ANGLE COMMON TO FWD ENTRY MOPSILL STA 317-323; 337-341; LBL 59-60; WL 209. / [01] NO ALLOWABLE LIMITS FOUND ON SRM PART TO BE REMOVED AND REPLACED I.A.W.SRM 51-10-02-0G-O PAR 9.C;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW FWD ENTRY SCUFFPLATE SUPPORT ANGLE COMMON TO FWD ENTRY DOOR MOPSIL IAW SRM 51-40-05-0G-0 AND DWG 141A8110.;[04] OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS #3 AND #4 OK TO INSTALL GIVEN;[06] INSTALLED NEW FWD ENTRY SCUFFPLATE SUPPORT ANGLE COMMON TO FWD ENTRY MOPSILL BTW BS 308-344 LBL 60 WL 209 IAW SRM 51-40-02-0G-0 AND DWG 141A8110;141A8230.;[07] VERIFIED CORRECTIVE ACTION 6. ANGLE INSTALLED.;[08] VERIFIED ANGLE REPLACED. ALL WORK ACCOMPLISHED.;[09] UPDATED MISSING MEASUREMENT 13.;[10] CERTIFIED EDIT OF MEASUREMENT TABLE.
